# SDR HALA201809050407

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 26,562 hours, 19,510 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4083700904
- Part serial: 11190267
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 2,444 hours, 5,397 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH IN NAV, AUTOPILOT ENGAGED, ACFT MADE UNCOMMENTED LT TURN.  ONCE ESTABLISHED ON FINAL APPROACH AUTOPILOT FAILED & FD DISAPPEARED.   REMOVED & REPLACED THE NR 1 FCC AS A PRECAUTION, RTS GOOD, NO FAULTS NOTED IAW AMM 22-01-03.
